# SDR UIEA2019021873238

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,263 hours, 10,219 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED R FWD FUEL PUMP EICAS MESSAGE, COMPLIED W/ QRH PROCEDURE, FUEL TANK INDICATING 15.2 LBS X 1000 IN THE RIGHT TANK ( PERFORMED OPERATIONAL CHECK ON RH FWD FUEL PUMP I.A.W AMM 28-22-00. COULD NOT DUPLICATE FAULT, NO MSG NOTED AT THIS TIME  )
